# SDR SWAA2022060808288

- Difficulty date: May 16, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 807 AND BS 727 S-25L WL 156 AT AFT CARGO COMPARTMENT 2022-283994 / [01] REPAIRED SUPPORT ZEE IAW B737-700 SRM 53-00-53-2R-5 REPAIR 5 LOCATED BETWEEN BS727 TO BS847 S-25L WL 156 AT AFT CARGO COMPARTMENT SEE INDIVIDUAL SINGOFF BELOW;[02] COMPLETE TASK CERTIFIED RII
